I have to go up on my high blood pressure meds and I'm scared of the side effects,possible side effects,swelling in the legs that means more water retention,since I'm on some drugs for stresss, I'm getting water retention from them causing my stomach to stick out.I need support,someone to say you can do it and keep me pumped up to take more of my hbp meds when things get scary.Can you offer some words of encouragement?If I don't take the hbp meds,my life will be in scrambles so I really have no choice.Answer Question
Asked by Anonymous at 1:04 PM on Dec. 26, 2009 in Just for Fun
Answer by TLALONDE16 at 1:12 PM on Dec. 26, 2009
Answer by ambr2006 at 1:14 PM on Dec. 26, 2009
Answer by admckenzie at 1:18 PM on Dec. 26, 2009
Answer by Anonymous at 1:31 PM on Dec. 26, 2009
Answer by Anonymous at 1:33 PM on Dec. 26, 2009
Answer by BJoan at 1:39 PM on Dec. 26, 2009
Answer by Anonymous at 4:11 PM on Dec. 26, 2009
Next question in Just for Fun
What kind of weather are you having where you are?
Next question overall
Thank You to the Person who posted about Vaginal Prolapse!!!